ANTIDEPRESSANT-INDUCED AKATHISIA: MEET JOSH AND AIMEE JENSEN

 

Josh and Aimee2

JOSH AND AIMEE JENSEN BEFORE ANTIDEPRESSANTS

And these are their beautiful and happy children before akathisia happened to their father who can now no longer even hold his babies ….

Josh Jensen family

Josh Jensen Family – Pre-Akathisia

If you go to Aimee’s Facebook page at the following address you will see what condition Josh is in now after being given 14 meds over the past 10 months in spite of him beginning to show all the signs and symptoms of akathisia, including a suicide attempt on Effexor – known to be a result of the side effect of akathisia, all of which should have been clear indication that the drugging of Josh with serotonergic medications be stopped due to these extremely toxic effects, while they were only ignored: https://www.facebook.com/aimee.worsleyjensen

Josh Jensen is lucky to be alive today even though his suffering of this condition he has now been told is permanent is having such a severe negative effect upon their family’s peace and happiness and daily lives. Akathisia is a horrific side effect of antidepressants shown in previous studies to be a cause of suicide related to these antidepressant medications. Akathisia is a Greek term meaning “can’t sit still” where the muscles of the body are constantly driven to move without ceasing. There is no rest with this condition.

Listen to Josh Himself Describe What He Is Going Though

Please share their experience as a warning to others on antidepressants of what can happen, especially when medications are switched so often and in rapid succession.

Ann Blake Tracy, Executive Director,

International Coalition for Drug Awareness
www.drugawareness.org & http://ssristories.drugawareness.org
Author: ”Prozac: Panacea or Pandora? – Our Serotonin Nightmare – The Complete Truth of the Full Impact of Antidepressants Upon Us & Our World” & Withdrawal CD “Help! I Can’t Get Off My Antidepressant!”

WITHDRAWAL HELP: You can find the hour and a half long CD on safe and effective withdrawal helps here: http://store.drugawareness.org/ And if you need additional consultations with Ann Blake-Tracy, you can book one at www.drugawareness.org or sign up for one of the memberships for the International Coalition for Drug Awareness which includes free consultations as one of the benefits of that particular membership plan.

WITHDRAWAL WARNING: In sharing this information about adverse reactions to antidepressants I always recommend that you also give reference to my CD on safe withdrawal, Help! I Can’t Get Off My Antidepressant!, so that we do not have more people dropping off these drugs too quickly – a move which I have warned from the beginning can be even more dangerous than staying on the drugs!

1,094 total views, 2 views today

Posted in Education, Recent Cases Blog, SSRI Stories, SSRI Survivor Stories.

admin

Leave a Reply